MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008944
Medical Device Problem Codes Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an error code 303, high energy, present and only works up to 12w.The debris shield was replaced, and error still persists.The procedure was able to be completed with the same device at low power with no patient complications this event is being reported for low power.
 
Event or Problem Description
It was reported that there was an error code 303, high energy, present and only works up to 12w.The debris shield was replaced, and error still persists.The procedure was able to be completed with the same device at low power with no patient complications.This event is being reported for low power.
 
Additional Manufacturer Narrative
Upon receipt of this device component at our quality assurance laboratory, the component was thoroughly analyzed.A visual inspection was performed and noted that the brick (laser source) was in overall good physical condition.The ends are intact with all screws in place.There was no leakage along the end cap seams.The body was clean, and light shone through the rod.The field service engineer (fse) confirmed the complaint.The simmer printed circuit board (pcb) was replaced, powered on the instrument, and initialized without error.The fse ran calibrations and checked output power, with all values within specifications and meets all boston scientific internal (bsi) specifications.The instrument was returned to the customer for clinical use.As a result, the console was functioning as intended, so the issue was resolved.A device history review (dhr) or service history was performed.The product family p100 was installed on september 6, 2019.The console was fully functional with no issues from that date until the complaint date.The malfunction found could have affected the device's performance leading to the event experienced by the customer.Based on the analysis result, the investigation conclusion code assigned is cause traced to component failure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update to block g2: report source (customer representative added).Upon receipt of this device component at our quality assurance laboratory, the component was thoroughly analyzed.A visual inspection was performed and noted that the brick (laser source) was in overall good physical condition.The ends are intact with all screws in place.There was no leakage along the end cap seams.The body was clean, and light shone through the rod.Additionally, the returned device showed that the simmer printed circuit board (pcb) was in good physical condition and no functional testing was performed.The field service engineer (fse) confirmed the complaint and states that the simmer (pcb) was defective and required replacement.The simmer (pcb) was replaced, powered on the instrument, and initialized without error.The fse ran calibrations and checked output power, with all values within specifications and meets all boston scientific internal (bsi) specifications.The instrument was returned to the customer for clinical use.As a result, the console was functioning as intended, so the issue was resolved.A device history review (dhr) or service history was performed.The product family p100 was installed on september 6, 2019.The console was fully functional with no issues from that date until the complaint date.The malfunction found could have affected the device's performance leading to the event experienced by the customer.Based on the analysis result, the investigation conclusion code assigned is cause traced to component failure.

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21657681
Report Number2124215-2025-15950
Device Sequence Number12632540
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public(01)07290109145969(11)190606(10)288(21)288
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer05/15/2025
10/28/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date06/06/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown